Tags

Type your tag names separated by a space and hit enter

Severe cutaneous adverse reactions: acute generalized exanthematous pustulosis, toxic epidermal necrolysis and Stevens-Johnson syndrome.
Med Clin North Am. 2010 Jul; 94(4):727-42, x.MC

Abstract

Most drug hypersensitivity reactions show skin symptoms. The most severe cutaneous manifestations include pustular and bullous skin eruptions. These 2 manifestations can lead to acute generalized exanthematous pustulosis or Stevens-Johnson syndrome and toxic epidermal necrolysis. These complications are rare, but should be known to any doctor prescribing drugs because they are life threatening and early stoppage of treatment is mandatory.

Authors+Show Affiliations

Department of Dermatology, University Hospital Zurich, Gloriastrasse 31, Zurich 8031, Switzerland. thomas.harr@usz.chNo affiliation info available

Pub Type(s)

Journal Article
Review

Language

eng

PubMed ID

20609860

Citation

Harr, Thomas, and Lars E. French. "Severe Cutaneous Adverse Reactions: Acute Generalized Exanthematous Pustulosis, Toxic Epidermal Necrolysis and Stevens-Johnson Syndrome." The Medical Clinics of North America, vol. 94, no. 4, 2010, pp. 727-42, x.
Harr T, French LE. Severe cutaneous adverse reactions: acute generalized exanthematous pustulosis, toxic epidermal necrolysis and Stevens-Johnson syndrome. Med Clin North Am. 2010;94(4):727-42, x.
Harr, T., & French, L. E. (2010). Severe cutaneous adverse reactions: acute generalized exanthematous pustulosis, toxic epidermal necrolysis and Stevens-Johnson syndrome. The Medical Clinics of North America, 94(4), 727-42, x. https://doi.org/10.1016/j.mcna.2010.04.004
Harr T, French LE. Severe Cutaneous Adverse Reactions: Acute Generalized Exanthematous Pustulosis, Toxic Epidermal Necrolysis and Stevens-Johnson Syndrome. Med Clin North Am. 2010;94(4):727-42, x. PubMed PMID: 20609860.
* Article titles in AMA citation format should be in sentence-case
TY - JOUR T1 - Severe cutaneous adverse reactions: acute generalized exanthematous pustulosis, toxic epidermal necrolysis and Stevens-Johnson syndrome. AU - Harr,Thomas, AU - French,Lars E, PY - 2010/7/9/entrez PY - 2010/7/9/pubmed PY - 2010/9/11/medline SP - 727-42, x JF - The Medical clinics of North America JO - Med Clin North Am VL - 94 IS - 4 N2 - Most drug hypersensitivity reactions show skin symptoms. The most severe cutaneous manifestations include pustular and bullous skin eruptions. These 2 manifestations can lead to acute generalized exanthematous pustulosis or Stevens-Johnson syndrome and toxic epidermal necrolysis. These complications are rare, but should be known to any doctor prescribing drugs because they are life threatening and early stoppage of treatment is mandatory. SN - 1557-9859 UR - https://www.unboundmedicine.com/medline/citation/20609860/Severe_cutaneous_adverse_reactions:_acute_generalized_exanthematous_pustulosis_toxic_epidermal_necrolysis_and_Stevens_Johnson_syndrome_ L2 - https://linkinghub.elsevier.com/retrieve/pii/S0025-7125(10)00056-8 DB - PRIME DP - Unbound Medicine ER -